# SDR AALA201707079003

- Difficulty date: July 6, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUT OF ADJUSTMENT AT FORWARD GALLEY AREA.  ADJUSTED THE DOOR,  RIGGING THE TORSION BAR BELLCRANK IAW AMM 52-11-21.
